# SDR SWAA2021060178767

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 44,485 hours, 26,717 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 91238071
- Part serial: BN107845
- Condition: Inoperative
- Location: Trim Control
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB OUT; ELECTRIC TRIM BECAME INOP; BOTH SIDES. MANUAL TRIM NORMAL. ; / REMOVED AND REPLACED FCC B AND STAB TRIM RELAY; AMM 22-11-33 AND SWPM 20-81.
